# SDR V0XD201411180238

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SEAT RAILS HAVE SEVERAL SPOTS OF CORROSION FROM FS 677 TO FS 813.  R & R LT & RT SEAT RAILS, THREE EACH, IAW AMM 53-00-49, 51-21-01 & SRM 51-42-13, 51-42-21, PNS SH670-36255-3, SH670-36260-5, & SH670-37509-1.  WORK ORDER 80257 WORK CARD 2104.
